Alert archive / Missouri / Flash Flood Watches in 2014

Flash Flood Watch 2, NWS Springfield, MO

September 1, 201430 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this flash flood watch at Sep 1, 2014, 2:18 PM CDT for 30 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Sep 1, 2014, 7:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Sep 1, 2014, 2:18 PM CDT (19:18 UTC)
In effect from
Sep 1, 2014, 7:00 PM CDT
Expired
Sep 2, 2014, 6:51 AM CDT
In force
12 hr
Issued by
NWS Springfield, MO
Flood severity
None
All 33 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 33 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -344 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-344 m²/s²
0-3 km storm-relative helicity
-142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WGUS63 KSGF 011918
FFASGF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SPRINGFIELD MO
218 PM CDT MON SEP 1 2014


KSZ073-097-101-MOZ055>058-066>071-077>083-088>096-098-101>103-
021200-
/O.NEW.KSGF.FF.A.0002.140902T0000Z-140902T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-SHANNON-MCDONALD-BARRY-STONE-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WINONA...EMINENCE...ANDERSON...PINEVILLE...
MONETT...CASSVILLE...KIMBERLING CITY...GALENA
218 PM CDT MON SEP 1 2014

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST KANSAS AND 
  MISSOURI...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST 
  KANSAS...BOURBON...CHEROKEE AND CRAWFORD. IN MISSOURI...
  BARRY...BARTON...BENTON...CAMDEN...CEDAR...CHRISTIAN...DADE...
  DALLAS...DENT...DOUGLAS...GREENE...HICKORY...JASPER...
  LACLEDE...LAWRENCE...MARIES...MCDONALD...MILLER...MORGAN...
  NEWTON...PHELPS...POLK...PULASKI...SHANNON...ST. CLAIR...
  STONE...TEXAS...VERNON...WEBSTER AND WRIGHT.

* FROM 7 PM CDT THIS EVENING THROUGH TUESDAY MORNING

* AN EXTENDED PERIOD OF MODERATE TO HEAVY RAINFALL IS EXPECTED
  THIS EVENING AND THROUGH THE OVERNIGHT HOURS. A VERY SLOW MOVING
  FRONT IS EXPECTED TO MOVE INTO THE OZARKS LATE THIS EVENING AND
  STALL ACROSS THE AREA. THIS WILL LEAD TO THE POTENTIAL FOR
  PERIODS OF TORRENTIAL RAINFALL AND FLASH FLOODING. RAINFALL
  AMOUNTS FROM 2 TO 3 INCHES WILL BE COMMON OVERNIGHT. SOME
  LOCATIONS MAY RECEIVE IN EXCESS OF 4 INCHES.

* AFTER THE RAINFALL MUCH OF THE REGION RECEIVED FROM LAST NIGHT
  AND EARLIER TODAY...SOILS ARE BECOMING SATURATED. MOST LOCATIONS
  RECORDED FROM A HALF TO ONE AND A HALF INCHES OF RAINFALL. THIS
  RECENT RAINFALL IN COMBINATION WITH THE EXPECTED RAINFALL
  TONIGHT MAY LEAD TO FLASH FLOODING ON AREA LOW WATER CROSSINGS
  AS WELL AS CREEKS AND STREAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

HATCH
2 follow-up statements
515 
WGUS63 KSGF 020811
FFASGF

FLOOD WATCH
NATIONAL WEATHER SERVICE SPRINGFIELD MO
311 AM CDT TUE SEP 2 2014

KSZ073-MOZ055>058-066>071-077>081-089-020915-
/O.CAN.KSGF.FF.A.0002.000000T0000Z-140902T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON-BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-HICKORY-
CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-LACLEDE-DADE-
INCLUDING THE CITIES OF...FORT SCOTT...WARSAW...COLE CAMP...
VERSAILLES...ELDON...LAKE OZARK...VIENNA...NEVADA...
APPLETON CITY...OSCEOLA...HERMITAGE...OSAGE BEACH...CAMDENTON...
FORT LEONARD WOOD...WAYNESVILLE...ROLLA...LAMAR...
EL DORADO SPRINGS...STOCKTON...BOLIVAR...BUFFALO...LEBANON...
GREENFIELD
311 AM CDT TUE SEP 2 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST KANSAS AND
MISSOURI HAS BEEN CANCELLED. 

SHOWERS AND THUNDERSTORMS HAVE MOVED TO THE SOUTH ENDING THE FLOOD
RISK.


$$

KSZ097-101-MOZ082-083-088-090>096-098-101>103-021200-
/O.CON.KSGF.FF.A.0002.000000T0000Z-140902T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-CHEROKEE-TEXAS-DENT-JASPER-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-SHANNON-MCDONALD-BARRY-STONE-
INCLUDING THE CITIES OF...PITTSBURG...BAXTER SPRINGS...COLUMBUS...
HOUSTON...CABOOL...SALEM...JOPLIN...CARTHAGE...SPRINGFIELD...
MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD...NEOSHO...
AURORA...MOUNT VERNON...NIXA...OZARK...AVA...WINONA...EMINENCE...
ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...
GALENA
311 AM CDT TUE SEP 2 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHEAST KANSAS AND MISSOURI...INCLUDING THE 
  FOLLOWING AREAS...IN SOUTHEAST KANSAS...CHEROKEE AND 
  CRAWFORD. IN MISSOURI...BARRY...CHRISTIAN...DENT...DOUGLAS...
  GREENE...JASPER...LAWRENCE...MCDONALD...NEWTON...SHANNON...
  STONE...TEXAS...WEBSTER AND WRIGHT.

* UNTIL 7 AM CDT THIS MORNING

* SHOWERS AND THUNDERSTORMS WILL LINGER FROM EXTREME SOUTHEASTERN
  KANSAS INTO SOUTHERN MISSOURI EARLY THIS MORNING. ADDITIONAL
  RAINFALL AMOUNTS OF ONE HALF TO ONE AND A HALF INCHES WILL BE
  POSSIBLE MAINLY SOUTH OF HIGHWAY 60. STORM TOTAL RAINFALL
  AMOUNTS SINCE MONDAY EVENING WILL RANGE FROM 1 TO 3 INCHES WITH
  LOCALLY HIGHER AMOUNTS NEAR 4 INCHES.

* THIS HEAVY RAINFALL MAY RESULT IN LOCALIZED FLASH FLOODING OF
  LOW WATER CROSSINGS AND SMALL STREAMS EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

FOSTER
264 
WGUS63 KSGF 021151
FFASGF

FLOOD WATCH
NATIONAL WEATHER SERVICE SPRINGFIELD MO
651 AM CDT TUE SEP 2 2014

KSZ097-101-MOZ082-083-088-090>096-098-101>103-021300-
/O.CAN.KSGF.FF.A.0002.000000T0000Z-140902T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-CHEROKEE-TEXAS-DENT-JASPER-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-SHANNON-MCDONALD-BARRY-STONE-
INCLUDING THE CITIES OF...PITTSBURG...BAXTER SPRINGS...COLUMBUS...
HOUSTON...CABOOL...SALEM...JOPLIN...CARTHAGE...SPRINGFIELD...
MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD...NEOSHO...
AURORA...MOUNT VERNON...NIXA...OZARK...AVA...WINONA...EMINENCE...
ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...
GALENA
651 AM CDT TUE SEP 2 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST KANSAS AND
MISSOURI HAS BEEN CANCELLED. 

SHOWERS AND THUNDERSTORMS WILL DIMINISH THIS MORNING ENDING THE
RISK FOR FLASH FLOODING. 

$$

FOSTER

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood watch went out at Sep 1, 12:58 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Sep 1, 12:58 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 PM CDT Mon Sep 1 2014

.UPDATE...
Issued at 924 AM CDT MON SEP 1 2014

Shortwave continues to move through the area this morning. Two
bands of showers and embedded storms persist. The first extending
from Fort Scott, KS to the Lake of the Ozarks and the second
extending from the four states region northeastward to areas
along/southeast of the I-44 corridor. This activity will persist
through the morning hours, tapering off as the low level jet
weakens and veers. At least partial clearing is expected this
afternoon, which will result in steamy conditions, recharging
instability across the region.

Low level outflow has moved to the southeast of the area. This and
the large scale cold front to our northwest will become players in
our chances for redevelopment of storms later this afternoon and
tonight. The full extent of destabilization is somewhat in
question. A quicker recharge of instability may result in storms
firing quicker. The better coverage of showers and storms will
more than likely occur when the low level jet kicks back into gear
this evening into the overnight hours. Damaging winds and hail
will be the main severe risks with initial convection, though will
need to watch any backing of low level winds which will support a
limited tornado risk. Heading into the overnight hours, we should
transition to a heavy rain, localized flooding risk dependent on
where cell training sets up.

&&

.SHORT TERM...(Today and Tonight)
Issued at 251 AM CDT MON SEP 1 2014

Active start this morning with a QLCS moving across southeast
Kansas into western Missouri as of 3 am. This line of storms has
been producing 40 to 50 mph winds occasionally up to near 60 in
isolated spots. The latest 4KM WRF shows this line of storms
making its way down to the Springfield area by sunrise and slowly
dissipating through mid morning. The main threat this morning will
be frequent lightning and gusty winds along with very heavy
downpours. Areas north and west of I-44 will likely see between
half an inch to an inch of rainfall this morning with locally
heavier amounts.

The big question for today is how this early morning convection
will play into the afternoon heating and evening convection.
Current thinking is this activity will end by late morning and
clearing will occur by midday. Temperatures will climb back into
the upper 80s to near 90 south of where the frontal boundary sets
up. The boundary will likely setup from near Pittsburg Kansas to
central Missouri by late afternoon and evening.

Forecast MLCape values will be between 2000 and 3000 J/KG. Bulk
shear will be on the order of 40 to 50 knots. A wave of low
pressure will develop over south central Kansas late
afternoon/evening and ride up along the frontal boundary. Low
level winds may back somewhat and slightly enhance low-level shear
for a slight tornado threat into the evening hours for portions of
southeast Kansas and southwestern Missouri. SPC has the area in a
slight risk for severe storms today.

A few supercells initially will be possible eventually merging
into a QLCS and linear storm complex late evening and overnight
across the Missouri Ozarks. The overall main threat will be
damaging wind gusts up to 70 mph and large hail up to golf balls
size possible. Tornado threat will be limited and mainly for the
early evening hours.

Late this evening into the overnight hours...the main concerns
will turn into more of a hydro or heavy rainfall situation
depending on where these storms will train over the same area.
Storm total rainfall possible from today through Tuesday night is
between 1 to 2 inches south of I-44 and 2 to 4 inches north of
I-44 with locally heavier amounts. The ground should be able to
take several inches being so dry lately. The problem to watch is
rainfall rates and training of storms. There will be a limited or
localized flash flooding threat but confidence is too low to issue
any watch at this time. Will like to see what rainfall this
morning's convection produces and have the day shift take another
look at any headlines that might be needed for tonight's round of
storms.

.LONG TERM...(Tuesday through Sunday)
Issued at 251 AM CDT MON SEP 1 2014

The front stalls out Tuesday right over the area and additional
scattered storms will be around Tuesday and Tuesday night. The
front eventually lifts back northward on Wednesday with more
scattered storms possible over central Missouri and the eastern Ozarks.

Upper level ridge of high pressure briefly builds in for Thursday
with drier and warmer weather for the end of the week. A Canadian
front makes a run for the area late Friday into Saturday and slows
down. Scattered convection will be in the forecast with this slow
moving front for the weekend. Followed more closely with the ECMWF
for the weekend with the front clearing through the area by Sunday
and surface high builds in for Sunday. Slightly cooler and drier
airmass will follow with below average temperatures.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 1252 PM CDT MON SEP 1 2014

A temporary lull in shower and thunderstorm activity can be
expected for much of this afternoon with VFR prevailing. We will
continue to see brisk and gusty southerly winds this afternoon. We
are then expecting more thunderstorm development from late this
afternoon into this evening with periods of thunderstorms
overnight. MVFR and brief reductions to IFR can be expected with
these storms. The thunderstorms are then expected to end sometime
early Tuesday morning. We may see residual low clouds behind the
departing storms.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

UPDATE...Gagan
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...Schaumann
Hazardous weather outlook, Sep 1, 12:51 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1251 PM CDT MON SEP 1 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-021800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1251 PM CDT MON SEP 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

  HEAT INDEX VALUES MAY APPROACH THE MIDDLE TO UPPER 90S THIS
  AFTERNOON.

  ANOTHER ROUND OF STRONG TO SEVERE STORMS IS EXPECTED TO DEVELOP
  LATE THIS AFTERNOON INTO THE EVENING HOURS ACROSS SOUTHEASTERN
  KANSAS INTO SOUTHWESTERN AND CENTRAL MISSOURI. INITIALLY A FEW
  SUPERCELLS MAY DEVELOP BEFORE TRANSITIONING INTO LINE SEGMENTS
  AND STORM CLUSTERS LATER THIS EVENING AND OVERNIGHT.

  THE MAIN THREAT WITH ANY INITIAL SUPERCELL THUNDERSTORMS WILL
  BE DAMAGING WIND GUSTS UP TO 60 MPH...LARGE HAIL UP TO THE SIZE
  OF GOLF BALLS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL.
  THERE WILL BE A VERY LIMITED THREAT OF AN ISOLATED TORNADO OR
  TWO ACROSS SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI DURING
  THE EARLY EVENING HOURS.

  AS STORMS TRANSITION TO LINE SEGMENTS AND CLUSTERS...DAMAGING
  STRAIGHT LINE WINDS OVER 60 MPH WILL BE THE PRIMARY SEVERE
  THREAT. THERE IS A VERY LIMITED THREAT FOR AN ISOLATED BRIEF
  TORNADO WITH ANY EASTWARD BOWING LINE SEGMENTS. OTHERWISE...THE
  MAIN HAZARDS OVERNIGHT WILL BE TORRENTIAL RAINFALL AND FREQUENT
  LIGHTNING. FLASH FLOODING WILL BE POSSIBLE OVER AREAS THAT
  SEE MULTIPLE ROUNDS OF THUNDERSTORMS TONIGHT.

  IF YOU HAVE OUTDOOR PLANS LATE THIS AFTERNOON AND THIS
  EVENING...MONITOR WEATHER CONDITIONS CLOSELY AND BE PREPARED TO
  SEEK SAFE SHELTER WHEN STORMS APPROACH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  A SLOW MOVING FRONT WILL BRING A GOOD CHANCE FOR PERIODIC
  THUNDERSTORMS TUESDAY THROUGH WEDNESDAY.

  AREAS OF HEAVY RAINFALL WITH A RISK FOR LOCALIZED FLASH
  FLOODING WILL BE POSSIBLE TUESDAY.

  AFTERNOON HEAT INDEX VALUES IN THE MID 90S WILL BE POSSIBLE ON
  A DAILY AFTERNOON BASIS WEDNESDAY THROUGH SATURDAY.

  ANOTHER FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY AND
  SATURDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT
  ACROSS THE MISSOURI OZARKS AND EXTREME SOUTHEASTERN KANSAS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Sep 1, 9:58 AM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
958 AM CDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 AM     TSTM WND DMG     FORT SCOTT              37.84N 94.71W
09/01/2014                   BOURBON            KS   LAW ENFORCEMENT

            SEVERAL TREES REPORTED DOWN IN FORT SCOTT. SOME DAMAGE TO
            VEHICLES AND TREES BLOCKING ROADS REPORTED.

&&

JCOLUCCI
Local storm report, Sep 1, 10:32 AM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1032 AM CDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 AM     TSTM WND DMG     4 NE SHELDON            37.70N 94.23W
09/01/2014                   VERNON             MO   911 CALL CENTER

            TREE REPORTED DOWN ACROSS ROAD AT INTERSECTION OF COUNTY
            ROAD DD AND SOUTH 2225 ROAD. REPORT RELAYED BY LAW
            ENFORCEMANT.

&&

JCOLUCCI
Local storm report, Sep 1, 10:35 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1035 AM CDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 AM     TSTM WND DMG     2 E MILO                37.76N 94.27W
09/01/2014                   VERNON             MO   911 CALL CENTER

            TREE BLOCKING WESTBOUND LANE OF HIGHWAY E NEAR
            INTERSECTION OF COUNTY RD 2025.

&&

JCOLUCCI
Local storm report, Sep 1, 1:52 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
152 PM CDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     TSTM WND DMG     3 NW DUNCAN             37.31N 92.73W
09/01/2014                   WEBSTER            MO   PUBLIC

            MULTIPLE TREES AND LIMBS DOWN WITH MINOR ROOF DAMAGE TO
            HOME. TIME ESTIMATED BASED ON RADAR.

&&

JSS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 3:08 AM CDTSpecial Weather StatementSGFBarton, Vernon67 min
Sep 1, 3:32 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, St. Clair, Vernon58 min
Sep 1, 3:39 AM CDTSpecial Weather StatementSGFJasper66 min
Sep 1, 3:56 AM CDTSpecial Weather StatementSGFDade64 min
Sep 1, 4:05 AM CDTSpecial Weather StatementSGFHickory, Lawrence, Newton, Polk55 min
Sep 1, 4:38 AM CDTSpecial Weather StatementSGFDallas, Greene, Polk52 min
Sep 1, 6:37 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon53 min
Sep 1, 6:47 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper45 min
Sep 1, 2:34 AM CDTSevere Thunderstorm WarningSGFBourbon, Crawford56 min
Sep 1, 3:12 AM CDTSpecial Weather StatementSGFCherokee63 min

Nearby

Flash Flood Watches in Missouri, 2014Flash Flood Watches in Kansas, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.